# SDR ASOA20161206247

- Difficulty date: December 6, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N528CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 21,672 hours, 14,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 8737
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT IN GALLEY AND MID CABIN. REMOVED AND REPLACED BATTERY PACK ASSY PER AMM 33-51-04. OPS CHECKED GOOD, NO FURTHER DEFECTS NOTED.
